An improved robust stability result for uncertain neural networks with multiple time delays
MetadataShow full item record
CitationArık, S. (2014). An improved robust stability result for uncertain neural networks with multiple time delays. Neural Networks : The Official Journal of the International Neural Network Society, 54, 1-10. doi:10.1016/j.neunet.2014.02.008
This paper proposes a new alternative sufficient condition for the existence, uniqueness and global asymptotic stability of the equilibrium point for the class of delayed neural networks under the parameter uncertainties of the neural system. The existence and uniqueness of the equilibrium point is proved by using the Homomorphic mapping theorem. The asymptotic stability of the equilibrium point is established by employing the Lyapunov stability theorems. The obtained robust stability condition establishes a new relationship between the network parameters of the system. We compare our stability result with the previous corresponding robust stability results derived in the past literature. Some comparative numerical examples together with some simulation results are also given to show the applicability and advantages of our result.